# SDR SWAA2025032406906

- Difficulty date: March 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD ENTRY DOOR INTERNAL HANDLE WITH LOOSE PLATE 2025-137106 <[01]. INSTALLED CORRECTLY PAX CABIN FWD ENTRY DOOR INTERNAL HANDLE PLATE IAW B737-700 AMM 52-11-31-400-802 STEP 3.G.(4) (D); [02] INSTALLED CORRECTLY PAX CABIN FWD ENTRY DOOR INTERNAL HANDLE PLATE IAW B737-700 AMM 52-11-31-400-802 STEP 3.G.(4) (D).
